# SDR HNAA2016022900066

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 121
- Aircraft time: 38,866 hours, 35,032 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CLOSE EICAS MESSAGE DISPLAYED E2 NO DISPLAY.  INSPECTED ACFT FOR CODES ON IAW AMM 45-45-00.  NO CODES FOUND.  POWERED ACFT DOWN & UP.  EICAS MESSAGE CLEARED. ACFT OK.  FOR SERVICE.
